# SDR REXA2021041600230

- Difficulty date: April 1, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP1
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H 280 BEAM CORRODED BEYOND LIMITS. REQUIRES REPLACEMENT.  REMOVED AND REPLACED CORRODED 280 BEAM WITH NEW SERVICEABLE 280 BEAM IAW CRJ 900 SRM 51-42-13-001-001-A01,51-42-21-001-001-A01,AND 51-42-06-001-001-A01.
